# SDR DALA2018091305591

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 80,554 hours, 21,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR NOT ENGAGING SMOOTHLY DURING ARMING AS PER STEP 25 OF ORIG TASK CARD. ADJUSTED R2 DOOR GIRT BAR PER AMM 25-66-00.
